MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA SYSTEM; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA SYSTEM; INTRAVASCULAR ADMINISTRATION SET
Model Number 515057
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no physical samples that display the reported condition were provided for investigation.A device history review was performed for lot 2203301, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Five retained samples of the same lot were used for additional evaluation.The product was visually inspected, and no defects were identified.Dimensional testing was performed, including the luer thread, verifying all critical dimensions are within specification.Product undergoes a series of visual and functional evaluations throughout the manufacturing process.Records were reviewed for the reported lot and no issues related to this failure were identified.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd phaseal¿ optima system broke when the tech was attempting to push drug through the injector.The following information was provided by the initial reporter: optima locking injector broke when the tech was attempting to push drug through the injector.The injector snapped at the threads.

Brand Name
BD PHASEAL¿ OPTIMA SYSTEM
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16483411
Report Number3003152976-2023-00042
Device Sequence Number5263029
Product Code ONB
UDI-Device Identifier00382905150579
UDI-Public(01)00382905150579
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Model Number515057
Device Catalogue Number515057
Device Lot Number2203301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date03/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown